# SDR MWEA030029

- Difficulty date: January 10, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591142267
- Condition: Unwanted
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR HOLE IN FUSELAGE SKIN WHERE EMERGENCY LOCATING TRANSMITTER WAS REMOVED.  --  FABRICATED AND INSTALLED DOUBLER AND FINGER DOUBLER.
